Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 28, NWS Miami, FL

December 4, 2015

NWS Miami, FL issued this small craft advisory at Dec 4, 2015, 3:15 AM EST. It took effect at Dec 4, 2015, 1:00 PM EST. It was in force for 63 hr.

The area

The counties it named.

The facts

Issued
Dec 4, 2015, 3:15 AM EST (08:15 UTC)
In effect from
Dec 4, 2015, 1:00 PM EST
Expired
Dec 7, 2015, 4:00 AM EST
In force
63 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

348 
WHUS72 KMFL 040815
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
315 AM EST FRI DEC 4 2015

GMZ676-050000-
/O.NEW.KMFL.SC.Y.0028.151204T1800Z-151206T1500Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
315 AM EST FRI DEC 4 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM
EST SUNDAY.

* WINDS AND SEAS...NORTHEAST WINDS WILL INCREASE TO 20 TO 25 KT
  THIS AFTERNOON AND CONTINUE STRONG THROUGH EARLY SUNDAY. SEAS
  WILL BUILD TO 4 TO 6 FEET OVER THE OFFSHORE WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL
CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ650-651-670-671-050000-
/O.NEW.KMFL.SC.Y.0028.151205T0000Z-151207T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
315 AM EST FRI DEC 4 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
MONDAY.

* WINDS AND SEAS...NORTHEAST WINDS WILL INCREASE TO 15 TO 20
  KNOTS WITH SEAS IN THE GULF STREAM BUILDING TO 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL
CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
7 follow-up statements
895 
WHUS72 KMFL 042346
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
646 PM EST FRI DEC 4 2015

AMZ651-671-050800-
/O.EXT.KMFL.SC.Y.0028.151205T0000Z-151207T0000Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
646 PM EST FRI DEC 4 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SUNDAY...

* WINDS AND SEAS...EAST WINDS 5 TO 15 KT. SEAS 7 FEET ALONG THE
  GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL
CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ650-670-050800-
/O.CON.KMFL.SC.Y.0028.151205T0000Z-151207T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
646 PM EST FRI DEC 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KTS. SEAS 6 TO 9 FEET,
  ESPECIALLY ALONG THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL
CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ676-050800-
/O.CON.KMFL.SC.Y.0028.000000T0000Z-151206T1500Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
646 PM EST FRI DEC 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SUNDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KTS. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL
CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
822 
WHUS72 KMFL 050724
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
224 AM EST SAT DEC 5 2015

AMZ651-671-051530-
/O.EXT.KMFL.SC.Y.0028.000000T0000Z-151206T1200Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
224 AM EST SAT DEC 5 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY...

* WINDS AND SEAS...EAST WINDS 5 TO 15 KT WITH GUSTS UP TO 20 KT.
  SEAS 5 TO 7 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL
CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ650-670-051530-
/O.CON.KMFL.SC.Y.0028.000000T0000Z-151207T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
224 AM EST SAT DEC 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

* WINDS AND SEAS...EAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 7 TO 10 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL
CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ676-051530-
/O.CON.KMFL.SC.Y.0028.000000T0000Z-151206T1500Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
224 AM EST SAT DEC 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SUNDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL
CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
628 
WHUS72 KMFL 051441
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
941 AM EST SAT DEC 5 2015

AMZ650-670-052300-
/O.CON.KMFL.SC.Y.0028.000000T0000Z-151207T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
941 AM EST SAT DEC 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

* WINDS AND SEAS...EAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL
CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ676-052300-
/O.CON.KMFL.SC.Y.0028.000000T0000Z-151206T1500Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
941 AM EST SAT DEC 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SUNDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL
CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ651-671-052300-
/O.CON.KMFL.SC.Y.0028.000000T0000Z-151206T1200Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
941 AM EST SAT DEC 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

* WINDS AND SEAS...EAST WINDS 5 TO 15 KT WITH GUSTS UP TO 20 KT. 
  SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL
CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
018 
WHUS72 KMFL 052317
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
617 PM EST SAT DEC 5 2015


AMZ650-670-060730-
/O.CON.KMFL.SC.Y.0028.000000T0000Z-151207T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
617 PM EST SAT DEC 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

* WINDS AND SEAS...EAST WINDS 12 TO 22 KT WITH GUSTS UP TO 25 KT.
  SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL
CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ676-060730-
/O.CON.KMFL.SC.Y.0028.000000T0000Z-151206T1500Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
617 PM EST SAT DEC 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SUNDAY...

* WINDS AND SEAS...NORTHEAST WINDS 16 TO 21 KT WITH GUSTS UP TO
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL
CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ651-671-060730-
/O.CON.KMFL.SC.Y.0028.000000T0000Z-151206T1200Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
617 PM EST SAT DEC 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

* WINDS AND SEAS...EAST WINDS 5 TO 10 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL
CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
609 
WHUS72 KMFL 060804
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
304 AM EST SUN DEC 6 2015

AMZ650-670-062000-
/O.EXT.KMFL.SC.Y.0028.000000T0000Z-151207T0900Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
304 AM EST SUN DEC 6 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL
CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ676-061800-
/O.EXT.KMFL.SC.Y.0028.000000T0000Z-151206T1800Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
304 AM EST SUN DEC 6 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL
CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ651-671-062000-
/O.EXT.KMFL.SC.Y.0028.000000T0000Z-151207T0900Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
304 AM EST SUN DEC 6 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS AND SEAS...EAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL
CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
376 
WHUS72 KMFL 061551
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1051 AM EST SUN DEC 6 2015

AMZ650-670-070000-
/O.CON.KMFL.SC.Y.0028.000000T0000Z-151207T0900Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
1051 AM EST SUN DEC 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL
CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ676-061800-
/O.CON.KMFL.SC.Y.0028.000000T0000Z-151206T1800Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1051 AM EST SUN DEC 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL
CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ651-671-070000-
/O.CON.KMFL.SC.Y.0028.000000T0000Z-151207T0900Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1051 AM EST SUN DEC 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL
CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
578 
WHUS72 KMFL 062107
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
407 PM EST SUN DEC 6 2015


AMZ650-670-070515-
/O.CON.KMFL.SC.Y.0028.000000T0000Z-151207T0900Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
407 PM EST SUN DEC 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL
CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ651-671-070515-
/O.CON.KMFL.SC.Y.0028.000000T0000Z-151207T0900Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
407 PM EST SUN DEC 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS CONDITIONS FOR SMALL
CRAFT ARE FORECAST. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 4, 12:45 AM EST, 2 hours 30 minutes earlier.

Area forecast discussion, Dec 4, 12:45 AM EST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1245 AM EST FRI DEC 4 2015

.AVIATION...
ISOLATED TO SCATTERED SHOWERS WILL CONTINUE OVER ALL OF THE TAF
SITES THROUGH FRIDAY. THE CEILING AND VIS WILL BE CAPABLE OF
FALLING DOWN INTO THE MVFR CONDITIONS WITH THE PASSAGE OF THE
SHOWERS. THE ONLY EXCEPTION TO THIS IS THAT KAPF TAF SITE WILL
REMAIN IN THE IFR CONDITIONS FOR THE CEILINGS THROUGH THE EARLY
MORNING HOURS.

THE WINDS WILL BE MAINLY LIGHT AND VARIABLE OVER THE EAST COAST
TAF SITES EARLY THIS MORNING BEFORE BECOMING NORTHEAST AROUND 10
KNOTS FOR THE DAY HOURS OF FRIDAY. FOR KAPF TAF SITE...THE WINDS
WILL REMAIN NORTHEAST AROUND 10 KNOTS THIS MORNING INTO FRIDAY DAY
HOURS.

&&
.UPDATE...54/BNB

.PREV DISCUSSION... /ISSUED 659 PM EST THU DEC 3 2015/

UPDATE...

FLOOD WATCH WAS ISSUED FOR ALL OF MIAMI-DADE AND BROWARD COUNTIES.
HEAVY RAINFALL IS EXPECTED WITH SHOWERS AND THUNDERSTORMS NOW
MOVING NORTHEAST THIS EVENING. ADDITIONAL HEAVY RAIN WILL DEVELOP
OVERNIGHT AND THROUGH FRIDAY NIGHT ACROSS OF ALL OF SOUTH FLORIDA,
WHICH WILL EXACERBATE CONDITIONS, AS A STALLING COLD FRONT
INTERACTS WITH DEEP TROPICAL MOISTURE. THE FLOOD WATCH MAY NEED TO
BE EXPANDED NORTH AND WEST WITH FUTURE UPDATES.
&&

AVIATION...

SHOWERS AND STORMS ASSOC WITH LINE NOW MOVING NORTHEAST WILL
AFFECT MIA/OPF/TMB IN THE NEXT FEW HOURS. ADDITIONAL HVY SHOWERS
AND SOME THUNDERSTORMS MAY DEVELOP THROUGH THE TAF PERIOD, AS DEEP
TROPICAL MOISTURE INTERACTS WITH A STALLING COLD FRONT. SOME
IFR/MVFR VIS/CIGS CONDS ARE POSSIBLE AS THIS LINE MOVES THROUGH
THE REGION THIS EVENING WITH GUSTS TO 35 KTS.
&&

PREV DISCUSSION... /ISSUED 332 PM EST THU DEC 3 2015/

DISCUSSION...

STEADY STREAM OF HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS
FROM CUBA INTO THE KEYS, HAVE HAD A DIFFICULT TIME HOLDING
TOGETHER INTO THE PENINSULA THIS AFTERNOON. DESPITE THIS NEAR TERM
MODELS, ESPECIALLY THE HRRR CONTINUE TO FORECAST THESE CLUSTERS
EVENTUALLY ENTERING SOUTH FLORIDA LATE THIS AFTERNOON. THE HRRR
HAS BEEN FAR TOO AGGRESSIVE THIS AFTERNOON, SO SKEPTICAL OF THIS
ARRIVAL TIME. ABUNDANT CLOUDS HAVE ALSO PREVENTED ANY DEVELOPMENT
DUE TO DAYTIME HEATING SO FAR. UNDER THIS REGIME, TYPICALLY
OFFSHORE HVY SHOWERS AND THUNDERSTORMS HAVE MUCH BETTER SUCCESS
CROSSING LAND DURING THE EVENING AND OVERNIGHT HOURS. HOWEVER,
STILL CAN'T RULE OUT DEVELOPMENT DURING THE DAYTIME HOURS WITH THE
EAST COAST SEABREEZE POTENTIALLY LEADING TO ENOUGH SURFACE
CONVERGENCE/LIFT FOR WET WEATHER ALONG THE EAST COAST METRO. THIS
SEEMS TO BE OCCURRING IN BROWARD/FLL/FXE ATTM AND PARTS OF
INTERIOR MIAMI-DADE.

OVERALL, SOME CHANGES IN THE MODELS. STRONGER WINDS FORECASTED
BY THE MODELS TO AFFECT ALL OF THE EAST COAST AND ATLANTIC
WATERS, NOW ONLY MAKE IT TO PALM BEACH COUNTY. THIS MAY INDICATE
THAT THE WEAKENING COLD FRONT MAY NOT MAKE IT AS FAR SOUTH AS
PREVIOUSLY THOUGHT. SURFACE HIGH PRESSURE IS CENTERED A LITTLE
FURTHER NORTH THROUGH THE MIDDLE ATLANTIC WHICH LEADS TO LESS OF A
PRESSURE GRADIENT ALONG EXTREME SOUTH FL. THUS THERE IS A
DEVELOPING TREND TOWARDS THE HEAVIEST RAINFALL OCCURRING OVER THE
NORTHERN HALF OF THE FORECAST AREA, AS HEAVIEST QPF FROM THE
GFS/ECMWF HAS SHIFTED NORTH. REGARDLESSS, CAN'T PUT MUCH STOCK IN
RUN TO RUN VARIANCES, SO THE HEAVY RAIN THREAT CONTINUES FOR ALL
OF SOUTH FLORIDA.

FOR TONIGHT AND THE FIRST HALF OF FRIDAY, ADDITIONAL FORCING
PROVIDED BY A FEW MIDLEVEL DISTURBANCES AND MORE FAVORABLE
ORIENTATION OF THE UPPER JET, MAY BE THE EXTRA BOOST NEEDED TO
SPARK DEVELOPMENT. WIND FIELD REMAINS FAVORABLE FOR TRAINING AND
BACKBUILDING, ALSO LLVL HELICITY IS FAVORABLE FOR STRONGER STORMS.
WITH THE LACK OF ACTIVITY THUS FAR THIS PM, WILL HOLD OFF ON A
FLOOD WATCH AND CONTINUE TO ASSESS LATER THIS PM. WITH THE SLOWER
PROGRESSION OF THE FRONT, THE GFS DOES INDICATE SOME HEAVIER RAIN
REMAINING ACROSS THE SOUTHERN CWA INTO SATURDAY MORNING, WHEREAS
THE ECMWF HAS BACKED OFF. BOTH MODELS INDICATE A MIDLEVEL
DISTURBANCE CROSSING THE FL STRAITS AND KEYS, CLIPPING EXTREME SE
FL AROUND 6Z SAT. TOUGH TO ASCERTAIN HOW MUCH QPF FROM BOTH MODELS
ARE BEING INFLUENCED BY CONVECTIVE FEEDBACK. STRONGER MIDLEVEL SW
FLOW DOES SEEM TO END FRIDAY EVENING, WHICH WOULD SEEM TO CUTOFF
THE TRANSPORT OF ANOMALOUS MOISTURE ACROSS THE REGION, ALTHOUGH
PWATS WILL STILL BE ELEVATED. BY SATURDAY PM WINDS BECOME EASTERLY
THROUGH H85 AND ONSHORE FLOW WILL BE RESPONSIBLE FOR SHOWERS ALONG
THE EAST COAST. A SIMILAR SETUP IS EXPECTED ON SUNDAY.

DIFFUSE BOUNDARY WAVERS OVER SOUTH FL THROUGH MONDAY. INTO
MIDWEEK, A STRONGER COLD FRONT MOVING THROUGH THE SOUTHEAST CONUS
MAY FINALLY SHOVE THE WEAK BOUNDARY SOUTH USHERING IN DRIER AIR
WITH DEWPOINTS FALLING INTO THE MIDDLE 50S ACROSS THE
INTERIOR/LAKE REGION. HOWEVER, THE GFS IS FASTER WITH THIS
PROGRESSION WHEREAS THE ECMWF LAGS, WITH A WETTER FORECAST FOR
WEDNESDAY. THE GFS IS ALSO MUCH COOLER BEHIND THIS FRONT THAN THE
ECMWF

MARINE...

NUMEROUS SHOWERS AND SOME STRONGER THUNDERSTORMS EXPECTED AS A
WEAK COLD FRONT STALLS INTO SATURDAY AM. LATEST GUIDANCE
INDICATES THAT SMALL CRAFT ADV LEVEL WINDS MAY ONLY MAKE TO THE
ATLANTIC WATERS OFF PALM BEACH COUNTY. WIND SPEEDS MAY STAY AROUND
10 KTS FARTHER SOUTH. WAVE HEIGHTS ALONG THE GULF STREAM THOUGH
ARE STILL EXPECTED TO BE 7 FT AND ABOVE, HIGHEST OFFSHORE PALM
BEACH COUNTY. A WEAK TO MODERATE SWELL WILL ROLL DOWN THE EAST
COAST SAT AND SAT NIGHT. WAVES SUBSIDE SUNDAY NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  74  80  74  83 /  60  70  50  50
FORT LAUDERDALE  69  79  71  83 /  80  70  50  50
MIAMI            71  81  71  83 /  80  70  50  50
NAPLES           68  82  69  84 /  40  30  30  40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH SATURDAY MORNING FOR FLZ071>074-172>174.

AM...NONE.
GM...NONE.
&&

SHORT TERM...54/BNB
LONG TERM....21/KM
AVIATION...54/BNB
Hazardous weather outlook, Dec 3, 9:43 PM EST, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
943 PM EST THU DEC 3 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
041445-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
943 PM EST THU DEC 3 2015

...MODERATE RISK FOR RIP CURRENTS ATLANTIC BEACHES...
...HEAVY RAIN MAY LEAD TO LOCALIZED FLOODING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

THUNDERSTORMS: ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS
OF SOUTH FLORIDA AND THE ADJACENT GULF AND ATLANTIC WATERS. THE
PRIMARY THREAT IS CLOUD TO GROUND LIGHTNING, BUT THERE COULD BE
SOME GUSTY WINDS ALSO.

WIND: WINDS MAY GUST TO 45 MPH WITH THE HEAVIEST SHOWERS AND ISOLATED
THUNDERSTORMS.

FLOOD: VERY HEAVY RAINFALL MAY LEAD TO FLOODING OF URBAN AREAS.

WATERSPOUTS: THERE IS A RISK OF WATERSPOUTS WITH SHOWERS AND
THUNDERSTORMS MOVING ACROSS THE COASTAL WATERS.

RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ON THE
ATLANTIC SHORES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

VERY HEAVY RAINFALL MAY LEAD TO FLOODING IN URBAN AREAS,
ESPECIALLY ALONG THE EAST COAST, FRIDAY. A FLOOD WATCH IS IN
EFFECT FOR MIAMI DADE AND BROWARD COUNTIES.

HAZARDOUS SEAS ARE EXPECTED SATURDAY AND A SMALL CRAFT ADVISORY
WILL LIKELY BE WARRANTED FOR PORTIONS OF SOUTH FLORIDA WATERS.

DANGEROUS RIP CURRENTS ARE EXPECTED THIS WEEKEND INTO EARLY NEXT
WEEK ON ATLANTIC BEACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 3, 7:14 PM ESTSpecial Marine WarningMFL61 min
Dec 3, 7:52 PM ESTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
Dec 3, 8:09 PM ESTSpecial Marine WarningMFL66 min
Dec 3, 9:18 PM ESTSpecial Marine WarningMFL57 min
Dec 4, 3:34 AM ESTSpecial Marine WarningMFL86 min
Dec 4, 3:56 AM ESTSpecial Marine WarningMFL64 min
Dec 4, 4:20 AM ESTSpecial Weather StatementMFLMonroe55 min
Dec 4, 4:49 AM ESTSpecial Marine WarningMFL86 min
Dec 4, 5:24 AM ESTAreal Flood AdvisoryMFLMiami-Dade3 hr
Dec 4, 5:47 AM ESTAreal Flood AdvisoryMFLMiami-Dade3 hr

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.